# SDR FDEA202406040769

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,958 hours, 30,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1912
- Condition: Dislodged
- Location: L1 Door
- Part time: 5,744 hours, 4,034 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING L1 DOOR SLIDE FELL OUT.       AMM: 25-66-01-4  REMOVED AND REPLACED L1 ESCAPE SLIDE PER 757 AMM  25-66-01-4. OPS CK NORMAL.   REFER TO WRI  25-60/7873 FOR PARTS AND INSTALLATION INFO FOR L1  EMERGENCY POWER ASSIST BOTTLE. AC GOOD TO CONTINUE.
